# SDR SIMA200632101

- Difficulty date: November 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- Aircraft time: 15,802 hours, 14,493 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152916
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 15,802 hours, 14,493 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNED ON NR 2 PACK AND CABIN FILLED WITH SMOKE.  REMOVED AND REPLACED NR 2 PACK OVERTEMP SWITCH IAW EMB AMM 21-51-09. OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE
